Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Birmingham, AL

April 5, 2017Chilton County, Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 4:45 AM CDT for Chilton County, Shelby County, Alabama. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 4:45 AM CDT (09:45 UTC)
Expired
Apr 5, 2017, 5:29 AM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Chilton County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 4:55 AM CDTHAIL 13 Ese Ashby, AL
Apr 5, 5:00 AM CDTHAIL 0.883 Se Montevallo, ALDIME TO NICKEL SIZE HAIL FELL.
Apr 5, 5:12 AM CDTHAIL 0.254 Se Camp Branch, ALPEA SIZED HAIL REPORTED IN NORTHEAST CALERA.
Apr 5, 5:15 AM CDTHAIL 0.25Columbiana, ALPEA SIZED HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2644 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

720 
WUUS54 KBMX 050945
SVRBMX
ALC021-117-051045-
/O.NEW.KBMX.SV.W.0083.170405T0945Z-170405T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
445 AM CDT WED APR 5 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  North central Chilton County in Alabama...
  Southeastern Shelby County in Alabama...

* Until 545 AM CDT

* At 445 AM CDT, a severe thunderstorm was located over Ashby, or 8
  miles southwest of Montevallo, moving northeast at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Calera, Montevallo, Childersburg, Columbiana, Jemison, Wilsonville,
  Vincent, Harpersville, Wilton, University Of Montevallo, Shelby,
  Minooka Park, Spring Creek At Lay Lake, Beeswax Creek Park,
  Waxahatchee At Lay Lake, Gaston Steam Plant and AlL145 And CR 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3335 8634 3334 8637 3329 8636 3327 8641
      3328 8643 3326 8642 3324 8644 3324 8646
      3320 8646 3319 8650 3317 8650 3312 8646
      3309 8651 3307 8651 3292 8688 3305 8688
      3306 8693 3308 8693 3338 8636
TIME...MOT...LOC 0945Z 240DEG 36KT 3298 8692 

HAIL...1.75IN
WIND...60MPH
 
$$

87/GRANTHAM
3 follow-up statements
308 
WWUS54 KBMX 050959
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
459 AM CDT WED APR 5 2017

ALC021-117-051045-
/O.CON.KBMX.SV.W.0083.000000T0000Z-170405T1045Z/
Chilton AL-Shelby AL-
459 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTH CENTRAL CHILTON AND SOUTHEASTERN SHELBY COUNTIES...

At 458 AM CDT, a severe thunderstorm was located over Calera, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Calera, Montevallo, Childersburg, Columbiana, Jemison, Wilsonville,
Vincent, Harpersville, University Of Montevallo, Shelby, Minooka
Park, Spring Creek At Lay Lake, Beeswax Creek Park, Waxahatchee At
Lay Lake, Gaston Steam Plant and AlL145 And CR 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3297 8678 3311 8688 3338 8636 3335 8634
      3334 8637 3329 8636 3327 8641 3328 8643
      3326 8642 3324 8644 3324 8646 3320 8646
      3319 8650 3317 8650 3312 8646 3309 8651
      3307 8651 3304 8659
TIME...MOT...LOC 0958Z 240DEG 38KT 3306 8675 

HAIL...1.00IN
WIND...60MPH
 
$$

87/GRANTHAM
991 
WWUS54 KBMX 051017
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
517 AM CDT WED APR 5 2017

ALC021-051027-
/O.CAN.KBMX.SV.W.0083.000000T0000Z-170405T1045Z/
Chilton AL-
517 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHILTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM CDT for
east central Alabama.

LAT...LON 3338 8636 3335 8634 3334 8637 3329 8636
      3327 8641 3328 8643 3326 8642 3323 8646
      3320 8646 3319 8650 3317 8650 3312 8646
      3309 8651 3307 8651 3304 8659 3305 8662
      3307 8661 3307 8665 3321 8667 3338 8637
TIME...MOT...LOC 1017Z 240DEG 36KT 3316 8655 

$$

ALC117-051045-
/O.CON.KBMX.SV.W.0083.000000T0000Z-170405T1045Z/
Shelby AL-
517 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN SHELBY COUNTY...

At 517 AM CDT, a severe thunderstorm was located near Columbiana,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Childersburg, Columbiana, Wilsonville, Vincent, Harpersville, Shelby,
Spring Creek At Lay Lake, Beeswax Creek Park, Waxahatchee At Lay
Lake, Gaston Steam Plant and AlL145 And CR 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3338 8636 3335 8634 3334 8637 3329 8636
      3327 8641 3328 8643 3326 8642 3323 8646
      3320 8646 3319 8650 3317 8650 3312 8646
      3309 8651 3307 8651 3304 8659 3305 8662
      3307 8661 3307 8665 3321 8667 3338 8637
TIME...MOT...LOC 1017Z 240DEG 36KT 3316 8655 

HAIL...1.00IN
WIND...60MPH
 
$$

32/Davis
667 
WWUS54 KBMX 051029
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
529 AM CDT WED APR 5 2017

ALC117-051039-
/O.CAN.KBMX.SV.W.0083.000000T0000Z-170405T1045Z/
Shelby AL-
529 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM CDT for
east central Alabama.

LAT...LON 3338 8636 3335 8634 3334 8637 3329 8636
      3327 8641 3328 8643 3326 8642 3323 8646
      3320 8646 3319 8650 3317 8650 3312 8646
      3309 8651 3307 8651 3304 8659 3305 8662
      3307 8661 3307 8665 3321 8667 3338 8637
TIME...MOT...LOC 1027Z 240DEG 36KT 3322 8642 

$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:46 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 5, 1:46 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
146 AM CDT Wed Apr 5 2017

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

A warm front is accelerating northward in far South Alabama this
morning, which has caused elevated supercell development.  This
activity will spread northward through the pre-dawn hours. Hi-res
model guidance does not have a good handle on the current
convective  situation, so it is difficult to know how this will
evolve through the rest of the morning. Complicating matters is
the presence of a subtle upper-level subtropical disturbance which
seems likely to cause early day warm sector contamination and the
development of a low-level jet impulse. The overall consensus is
for additional development through the late morning generally
along and east of a line from Demopolis to Gadsden and especially
across our southeast counties. The primary threat will probably be
large hail through 8 AM, though a tornado or two cannot be ruled
out. The warm sector should be established across most of the area
shortly after 8 AM when additional thunderstorm development is
likely in the areas previously mentioned. This is also when the
tornado threat will increase as a 40kt southwesterly low-level jet
becomes established, leading to 0-1 km SRH of 150-200 m2/s2. This
is normally not high enough for tornadoes in Alabama, but MLCAPE
values approaching 3000 J/kg should help offset the lackluster
low-level directional shear. This batch of storms will probably
exit into Georgia around Noon or 1 PM, leaving being somewhat
cooler air across East AL and West GA which may play a crucial
role in tornado potential later in the afternoon.

Another round of severe storms should initiate around 3-4 PM
along the cold front from Northwest AL southward to around
Demopolis. These storms should become severe with large hail as a
powerful 500 mb jet streak closes in on the area with 65-80 kt
flow across the warm sector. Initially the tornado threat with
these storms may be tempered by less than ideal low-level
directional shear, but this could change especially east of
Interstate 65. If the morning thunderstorm activity leaves behind
a substantial temperature gradient, significant backing of low-
level flow would be present, causing hodographs to become
enlarged. This type of mesoscale enhancement is difficult to
predict, but if it occurs, the threat for destructive, long-track
tornadoes will increase substantially as storms approach the AL/GA
state line around 6-8 PM.

87/Grantham

&&

.AVIATION...
06Z TAF Discussion.

Some big and rather fast changes take place in the first 6 hours.
The main change from the previous issuance was to slow the
increasing clouds by an hour or so. Warm air advection pattern
and low level jet kick between 06-09z with ceilings quickly
dropping to MVFR then IFR between 10-12z. The clouds will be
associated with a warm front and much increased moisture from the
south. Showers and thunderstorms will also develop with this
gradient of moisture around sunrise. Some improvement to all
ceilings expected by 16-18z as ceilings rise somewhat, but
additional showers and thunderstorms are possible through 00z area
wide. Low level winds will be in the neighborhood of 35-38kts
overnight, which is close but just shy of the LLWS criteria.

A volatile atmosphere will be in place across Central Alabama on
Wednesday and any of these storms may produce damaging winds,
tornadoes, and large hail.

75

&&

.FIRE WEATHER...

A storm system will bring rain and thunderstorms to the area
through tonight. Rain-free weather returns Thursday through the
weekend. Critical fire weather conditions are not expected through
the next 7 days.

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 4, 1:20 PM CDT, 15 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
120 PM CDT Tue Apr 4 2017

ALZ011>015-017>050-052130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
120 PM CDT Tue Apr 4 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms may develop as early as 4 AM Wednesday and
could affect all of Central Alabama. Large hail, damaging winds, and
tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The severe weather threat beginning in the pre-dawn hours of
Wednesday will continue through Wednesday evening with the
possibility of two or three rounds of scattered storms. Destructive
and long-track tornadoes will be possible, along with hail up to the
size of baseballs, and damaging straight-line winds. These threats
will encompass all of Central Alabama with the greatest threat area
along and east of a line from Blountsville to West Blocton to
Uniontown.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is expected
from early Wednesday morning through Wednesday evening.

In the hours before

Local storm report, Apr 5, 2:42 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     HAIL             1 N CLAYTON             31.89N 85.45W
04/05/2017  E2.00 INCH       BARBOUR            AL   EMERGENCY MNGR

&&

DAVIS
Local storm report, Apr 5, 2:46 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     HAIL             1 N CLAYTON             31.89N 85.45W
04/05/2017  M2.50 INCH       BARBOUR            AL   EMERGENCY MNGR

            CORRECTED REPORT. HAIL WAS MEASURED AT 2.5
            INCHES.

&&

DAVIS
Local storm report, Apr 5, 3:59 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     HAIL             LADONIA                 32.46N 85.09W
04/05/2017  E1.75 INCH       RUSSELL            AL   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN LADONIA.

&&

DAVIS
Local storm report, Apr 5, 4:16 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             2 NNW PARKMANVILLE      32.41N 85.18W
04/05/2017  E1.75 INCH       RUSSELL            AL   BROADCAST MEDIA

            GOLF BALL SIZE HAIL NEAR CRAWFORD.

&&

DAVIS
Local storm report, Apr 5, 4:26 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     HAIL             2 ENE LADONIA           32.48N 85.05W
04/05/2017  E1.75 INCH       RUSSELL            AL   PUBLIC

            GOLF BALL SIZE HAIL ON AUBURN ROAD.

&&

DAVIS
Local storm report, Apr 5, 4:37 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 AM     HAIL             1 S VANCE               33.15N 87.23W
04/05/2017  E1.00 INCH       TUSCALOOSA         AL   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Apr 5, 2:04 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike56 min
Apr 5, 2:44 AM CDTSevere Thunderstorm WarningBMXRussell32 min
Apr 5, 3:32 AM CDTSevere Thunderstorm WarningBMXRussell43 min
Apr 5, 3:35 AM CDTSevere Thunderstorm WarningBMXHale, Perry40 min
Apr 5, 3:54 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa34 min
Apr 5, 3:57 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery33 min
Apr 5, 4:11 AM CDTSevere Thunderstorm WarningBMXBibb, Perry49 min
Apr 5, 5:22 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega38 min
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa51 min
Apr 5, 6:02 AM CDTSevere Thunderstorm WarningBMXClay, Randolph58 min
Apr 5, 6:04 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry56 min
Apr 5, 6:52 AM CDTSevere Thunderstorm WarningBMXShelby83 min
Apr 5, 7:22 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Apr 5, 7:40 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Apr 5, 8:43 AM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Shelby, Talladega3 hr
Apr 5, 9:00 AM CDTSevere Thunderstorm WarningBMXDallas, Lowndes75 min
Apr 5, 9:13 AM CDTSpecial Weather StatementBMXCleburne32 min
Apr 5, 9:35 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike70 min
Apr 5, 10:16 AM CDTSevere Thunderstorm WarningBMXMontgomery29 min
Apr 5, 10:29 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph3 hr
Apr 5, 10:38 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa67 min
Apr 5, 10:56 AM CDTSevere Thunderstorm WarningBMXBarbour49 min
Apr 5, 11:43 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa32 min
Apr 5, 11:55 AM CDTSevere Thunderstorm WarningBMXShelby66 min
Apr 5, 12:53 PM CDTSpecial Weather StatementBMXTalladega82 min
Apr 5, 1:42 PM CDTSpecial Weather StatementBMXCleburne33 min
Apr 5, 2:35 PM CDTSpecial Weather StatementBMXCleburne25 min
Apr 5, 3:03 PM CDTSpecial Weather StatementBMXTalladega42 min
Apr 5, 3:22 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega38 min
Apr 5, 3:48 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega67 min
Apr 5, 4:08 PM CDTTornado WarningBMXCleburne52 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah45 min
Apr 5, 4:37 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Apr 5, 4:59 PM CDTSpecial Weather StatementBMXRandolph46 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby45 min
Apr 5, 5:32 PM CDTSpecial Weather StatementBMXRandolph13 min
Apr 5, 5:33 PM CDTSpecial Weather StatementBMXRandolph, Tallapoosa57 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby35 min
Apr 5, 5:56 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 5, 6:03 PM CDTSevere Thunderstorm WarningBMXRandolph27 min
Apr 5, 6:17 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 5, 6:20 PM CDTSpecial Weather StatementBMXDeKalb25 min
Apr 5, 6:32 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega27 min
Apr 5, 6:35 PM CDTSevere Thunderstorm WarningBMXEtowah25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.